MAUDE Adverse Event Report: ABBOTT IRELAND ALINITY I AFP REAGENT KIT; KIT, TEST, ALPHA-FETOPROTEIN FOR NEURAL TUBE DEFECTS

ABBOTT IRELAND ALINITY I AFP REAGENT KIT; KIT, TEST, ALPHA-FETOPROTEIN FOR NEURAL TUBE DEFECTS
Model Number 07P9020
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Was this device service by a third party? no.An evaluation is in process.A follow up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported a falsely decreased alinity i afp result on a patient.Results provided: (b)(6) 2021 sid (b)(6) = 13 / > 1660 / > 1660 / x10 dilution = 5823 / 5800 iu/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
A review of tickets was performed for the likely cause alinity i afp reagent lot number 23244fn00.The ticket search determined that there is normal complaint activity for this lot number.Testing was performed in-house using a retained kit of lot# 23244fn00 and all specifications were met, indicating the lot is performing acceptably.A review of the manufacturing documentation did not identify any issues associated with the customer¿s observation.Return testing was not completed as returns were not available.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no systemic issue or deficiency was identified for the alinity i afp reagent lot number 23244fn00.This follow up is being submitted to include d8 and h6 information previously submitted using the h10 section in their respective fields.

Brand Name
ALINITY I AFP REAGENT KIT
Common Device Name
KIT, TEST, ALPHA-FETOPROTEIN FOR NEURAL TUBE DEFECTS
Manufacturer (Section D)
ABBOTT IRELAND
finisklin business park
sligo F91VY 44
EI  F91VY44
MDR Report Key11778278
Report Number3008344661-2021-00100
Device Sequence Number11869027
Product Code LOK
UDI-Device Identifier00380740130817
UDI-Public00380740130817
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P120008
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/13/2021
Device Model Number07P9020
Device Catalogue Number07P90-20
Device Lot Number23244FN00
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/30/2021
Supplement Date Received by Manufacturer06/15/2021
Initial Report FDA Received Date05/05/2021
Supplement Report FDA Received Date06/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, AI01400; ALNTY I PROCESSING MODU, 03R65-01, AI01400